# SDR 96ZZZX5524

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 7620204011120
- Condition: Defective
- Location: Vert Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR INSPECTION, VERT PYLON FITTING BOLT HOLE DIAMETER BEYOND LIMITS.  NORMAL WEAR AND TEAR.
